Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Fufaev D. V. The Intermediate Case of Regularity in the Problem of Differentiation of Multiple Integrals. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2014, vol. 14, iss. 4, pp. 401-407. DOI: 10.18500/1816-9791-2014-14-4-401-407, EDN: TAAMIP

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
01.12.2014
Full text:
(downloads: 176)
Language: 
Russian
Heading: 
UDC: 
517.51
EDN: 
TAAMIP

The Intermediate Case of Regularity in the Problem of Differentiation of Multiple Integrals

Autors: 
Fufaev D. V., Lomonosov Moscow State University
Abstract: 

The paper deals with generalization of Lebesgue and Jessen –Marcinkiewicz – Zygmund theorems of the differentiation of multiple integrals for the intermediate case of regularity of the system of sets. The application of the result to the Fourier-Haar series and to orthorecursive expansions with respect to system of indicators of multi-dimensional intervals is considered.

References: 

1. Сакс С. Теория интеграла. М. : Факториал Пресс, 2004. 496 с.

2. Стейн И. Сингулярные интегралы и дифференциальные свойства функций. М. : Мир, 1973. 342 с.

3. Лукашенко Т. П., Скворцов В. А., Солодов А. П. Обобщенные интегралы. М. : Книжный дом «ЛИБРО- КОМ», 2010. 280 с.

4. Натансон И. П. Теория функций вещественной переменной. СПб. : Лань, 2008. 560 с.

5. Кашин Б. С., Саакян А. А. Ортогональные ряды. М. : АФЦ, 1999. 560 с.

6. Белоусов К. В., Лукашенко Т. П. О некоторых свойствах орторекурсивных разложений функций многих переменных по системе характеристических функций брусов // Совр. проблемы математики и механики. 2011. Т. 6, № 1. С. 52–60.

Received: 
30.06.2014
Accepted: 
22.10.2014
Published: 
01.12.2014